General ergodic theory of transformation groups with invariant measure: References
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Dynamical systems – 2, Tome 2 (1985), pp. 106-111
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{INTF_1985_2_a6,
title = {General ergodic theory of transformation groups with invariant measure: {References}},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya},
pages = {106--111},
year = {1985},
volume = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTF_1985_2_a6/}
}
TY - JOUR TI - General ergodic theory of transformation groups with invariant measure: References JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya PY - 1985 SP - 106 EP - 111 VL - 2 UR - http://geodesic.mathdoc.fr/item/INTF_1985_2_a6/ LA - ru ID - INTF_1985_2_a6 ER -
General ergodic theory of transformation groups with invariant measure: References. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Dynamical systems – 2, Tome 2 (1985), pp. 106-111. http://geodesic.mathdoc.fr/item/INTF_1985_2_a6/